What can i do to stop them?! i feel disgusting...What can I do to stop them?! I feel disgusting when I wake up in the morning! Also, does anyone else find it difficult to go to sleep on these? Add comment Follow a Care Guide Be a Care Guide
- I've taken Sprionolactone for 7 years with multiple side effects. My side effects are moderate and no some are the extremely causing my to take other medications to manage these effects, when possible. I have gained a significant amount of weight, which was so subtle I never attributed the...
- went on flomax, trazadol and prozac at same time in early June , 2018. within a week or so started having listed side effects. Emergency room 5 times, hospital admittance 3 times in last 3 months. Diagnosed with: Renal Failure, Gall Bladder disease, Pneumonia, Lyme disease, Racing...
- Is there any substitute to spirolactone?. ED is very embarrassing and my wife is getting frustrated with it.
- I started takig ginko biloba a month ago and have been having night sweats ,especially facial.i am sure now.once I quit taking jinko biloba I stop having night sweats. I am 53 years old .male.should I stop taking the pills?
- Hi I'm not sure if this is ok or not but I wasn't sure where to ask this question. My name is Maureen and I'm 36 years old and ended up having a bad side effect from doxycycline (that I was taking for my acne) called psudo tumor cerebri. Basically I got increased pressure in my brain causing a...
Related support groups
- Support group for people who take Spironolactone and have Night Sweats (1 member)
- Support group for people who have Night Sweats (269 members)
- Support group for people who take Spironolactone (268 members)